| Catalog Number |
702-04-52E |
| Medical Device Problem Codes |
Malposition of Device (2616); Positioning Problem (3009)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to recurrent dislocations.An elevated rim liner and ceramic head were removed.The surgeon reported that the shell was implanted in a suboptimal position, so removed and re-implanted the shell with additional screws.A sleeve, femoral head, and liner were also implanted.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.